MathSciNet Relay Station
MathSciNet bibliographic data
MR919656 (88m:58184) 58G25 (30F99 53C22)
Burger, Marc Asymptotics of small eigenvalues of Riemann surfaces. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 1, 39–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement